Anyone taking lyrica please respond????????

Discussion in 'Fibromyalgia Main Forum' started by fieldmouse, Sep 24, 2006.

  1. fieldmouse

    fieldmouse New Member

    Anyone taking lyrica please help. I took it for a few months and gained about 20 lbs. Stopped and lost 6 lbs in 2 weeks. Started taking neurontin but it makes me sick. Have been in crash mode and in bed for a week now. Decided last night to take the lyrica again. At least when I take it I can function and make it through the day. Don't help the pain much but at least it seems to clear my mind a little and helps me be able to function around the house.Anyone have any suggestions on how to keep from gaining so much weight on this stuff. I have come to the conclusion that I have to take it.

    Any suggestions would be great.....Thanks Mick!!
    [This Message was Edited on 09/24/2006]
  2. I can't really help. I was on neurontin for yrs. and gained wt., then my rheumie suggested I take Lyrica and wean off the neurontin. I did go off, but am terrified to start another drug as nothing really has helped. Does the lyrica help your pain?
  3. fieldmouse

    fieldmouse New Member

    I took it for a few months and didn't really think it was helping but when I weined off it and started neurontin it made me sick to my stomach and I just couldn't take the neurontin. Only took it for about 5 days. I was off both of them for about 5-6 days and crashed. I was in bed from last Tues till yesterday. Decided to take a lyrica last night at bed time and one this morning. Will see what happens. I honestly think the lyrica made my flares less intense ( not alot of help with pain) I think my daily function is better with it.I will see how the next couple days of taking it again goes and let you know....thanks Mick!
  4. fieldmouse

    fieldmouse New Member

  5. fieldmouse

    fieldmouse New Member

    Please....if anyone has any good or bad luck with lyrica, please let me know. I need help with this. I know others out there are in the same boat as me. Anyone that has any suggestions or experiences.....Please let us know....Thank you so much...Mick!!
  6. fieldmouse

    fieldmouse New Member

  7. Kimba4318

    Kimba4318 New Member

    I guess I am not much help, but I tried Lyrica and the room started spinning and I felt like I was on a boat.
    Obviously this is the only experience I have had with it - and it wasn't fun.

    I am okay with other pain meds, but not the LYRICA. It sounds like you would know by now if it did this to you.

    Good Luck!
    Kim
  8. Lolalee

    Lolalee New Member

    Mick, my doctor prescribed Lyrica and it didn't help me much. However, I did read that one of the side effects was weight gain. Also, if you do a search you will find that others have gained weight taking Lyrica.

    What I wonder is this? Why does it make you gain weight? How does this med work and what is it doing in your body or telling your brain that will make you gain weight?

    I know this doesn't help you much, but maybe you can ask these questions of your doctor or pharmacist.

    Lolalee